# SDR MALA976489

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM BMI, THE LAV SMOKE ANNUN LIGHT CAME ON, NO SMOKE WAS PRESENT.  MAINTENANCE CLEANED DUST FROM AROUND ENTIRE INSIDE AREA OF LAVATORY, AROUND LAV SMOKE DETECTOR, CLEANED OFF CANNON PLUG AND RE-SECURED.  OPS CHECK GOOD.
